Skip to content
Foot & hand cramping after using large doses of insulin
avatar
GeorgeLynch posted:
I am a 56 year old male, and have had type 1 diabeties for roughly 15 years. I have been experiencing severe foot and hand cramping when I use 25 units or more of novolog. Has anyone else experienced this? Is this a normal side effect? I normally stay in the range of dosing of around 10 to 15 units, but when I run too high, I have to use more.
Reply
 
avatar
MrsCora01 responded:
I would suspect that the cramping is more due to the high glucose (if you're taking almost double the insulin) rather than the higher amount of insulin. This could be due to the dehydration that can occur when your sugars are high.

Cora


Spotlight: Member Stories

I am a 35 year old type 1 diabetic. I have felt under the weather for some time now. I went to the doctor last week and my A1C was 9.2. I was dehydrat...More

Helpful Tips

school for teens
home school works better if you have diabetes and when your bg is high you loose a lot of ifo. More
Was this Helpful?
1 of 4 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.